Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 3 of 3

Thread: gynecomastia troubles

  1. #1

    Default gynecomastia troubles

    I am running a cycle of test e 600mg per week and anadrol 50mg every day and have noticed itchy and puffy since the last two weeks. i am presently into 8th week of my 14 week cycle. i am 26, 190lbs, and been working out for the last 5 years.

  2. #2

    Default

    you need some letrozole asap, that's gyno coming

  3. #3
    Join Date
    Feb 2010
    Location
    New Jersey
    Posts
    21,652

    Default

    Have you been taking anadrol for 8weeks?! Dayummmm poor liver lol

    Ok let's get some more info: are you or have you been taking an AI like arimidex or aromasin? Have you been taking a prolactin agonist like caber or prami?

    The gyno could be from 3 things. The first is that adrol binds ridiculously well to the progesterone receptor and can cause gyno that way. The second is 600mg of test will yield a lot of estrogen that left untreated can cause gyno. The third thing is a combination of them both. Estrogen makes progesterone sides soooo much worse.

    Basically you will have to battle this aggressively. With a strong AI combined with caber/dostinex/prami.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •